# SDR ABXA9900432

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9915565155
- Condition: Cracked
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VENTRAL DOOR FITTING CRACKED, 19 INCHES ABOVE FLOOR LEVEL ON LEFT SIDE.  REPLACED FITTING IAW DC9 SRM 51-30-2.
